{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201902007683617273   Reference number:19S2704285

The relative class numbers of certain imaginary abelian number fields and determinants

Author (1):
Material:
Volume: 34  Issue:Page: 13-20  Publication year: 1990
JST Material Number: SCOPUS  ISSN: 0022-314X  CODEN: JNUTA 
Language: English (EN)

Return to Previous Page